ArticleOriginal scientific text
Title
Immunological barrier for infectious diseases
Authors 1
Affiliations
- Centro de Investigación en Matemáticas, A. C., Apartado Postal 402, 36000 Guanajuato, Gto., Mexico
Abstract
A nonlinear mathematical model with distributed delay is proposed to describe the reaction of a human organism to a pathogen agent. The stability of the disease free state is analyzed, showing that there exists a large set of initial conditions in the attraction basin of the disease-free state whose border is defined as the immunological barrier.
Bibliography
- G. Bell, Prey-predator equations simulating an immune response, Math. Biosci. 16 (1973), 291-314.
- G. Bell, A. Perelson and G. Pimbley, Theoretical Immunology, Marcel Dekker, New York, 1978.
- C. Bruni, Immune response: a system approach, in: Theoretical Immunology, Marcel Dekker, New York, 1978, 379-414.
- H. Freedman and J. A. Gatica, A threshold model simulating humoral immune response to replicating antigens, Math. Biosci. 37 (1977), 113-134.
- G. I. Marchuk, Mathematical Models in Immunology, Transl. Ser. in Math. Engineering, Optimization Software, Inc., Publ. Division, New York, 1983.
- O. A. Smirnova, Mathematical model of immunological response, Vestnik Moskov. Univ. Ser. Fiz. Astronom. 1975 (4), 32-49 (in Russian).